I have severe itching around my ears, the back of my neck and my scalp? This has been going on for about 8 weeks. My hairdresser used a color on my hair with peroxide which he had never used before. I have had a relaxer in my hair for over 30 years. Could this be an interaction of chemicals and if so what can I do to releive the itching. I have tried cortisone-10 but the itching continues. I am scratching myself sore. How long will this go on? Help!!! I went to a dermotologist but he was no help and said these things happen. He also advised my not to use the cortisone more than two weeks because it would make my skin too thin. Any advice will be appreciated. I also started taking Zelnorm around the same time but nothing in the information I received noted that as a side effect.
I don't think it's a reaction to chemicals, but even if it was that, it isn't anymore, since you aren't using the chemicals now. What you need to do is stop scratching. The best thing for that is a cortisone-containing scalp lotion your dermatologist can prescribe for you. It is not true that you can thin your skin out from that in a week. This needs to be treated even if "these things happen." Please find a dermatologist who will prescribe what you need. Meantime, an over-the-counter itch lotion like Benadryl may help keep you from scratching.
have same problem my daughter had head lice a also thought thats what it was but was wrong now begining to think its scabbes from some of the articals on the internet ihave cuts and scars all over my head from itching so hard and dont fancey going to doctors, any remedies or products would be gratefully appretiated
i have the same problem of itchy, flaking in scalp, around hairline of forehead, behind ears, back of neck. hair seems to be dry,too, and i have been using medicated shampoo with tar, also head & shoulders intensive care shampoo...still no relief. i have also used scalpcin...husband says it looks like its "snowing" when i brush my hair! i've had this for about 7-mos. now. our daughter also has the same problem...could it be from hair products?
I am suffering from itchy scalp and flakes like snow,very embarrassing.
What do you suggest I do. I use Head and Shoulders to wash my hair. I have it coloured every twelve weeks, and every 3 months a perm. this has been getting worse in the last three weeks.
Could I be alergic (allergic) to my pillows? they are (not) new ones.
Any help or advise appreciated
Durry (saskatoon )
my 4 year old daughter is always itching,,she is allergic to everything,also had a small rash under her hair on back of neck.do not think its lice.also when she sweats she itches bad.i am now using baby shampoo on her hair.also she does have a thyroid condition so could it be from that.she also has severe dry skin!help please!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.